# SDR AALA202509087379

- Difficulty date: September 5, 2025
- Submitted: September 8, 2025
- Operation: Air carrier
- Aircraft: N113AN
- Make and model: Airbus A321-231
- Aircraft serial: 6020
- Aircraft time: 42,022 hours, 8,422 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 820133000001
- Condition: Smoke
- Location: Zone 900
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: MID GALLEY OVEN #3 IS SMOKEY WHEN TURNED ON. MAINTENANCE REPLACED OVEN AND ACCOMPLISHED A SATISFACTIORY OPERATIONAL CHECK PER CMM 25-37-36.
